# SDR USAA2013020500005

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 15,148 hours, 4,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640141
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT - DELAMINATION ON AFT CARGO FLOOR PANEL 151LF BETWEEN FR56 TO FR57 & BETWEEN S35L TO S35R.  REPLACED AFT CARGO FLOOR PANEL 151LF IAW A321 AMM 53-42-14-400-001A.
